# SDR REXA2022070501463

- Difficulty date: June 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: CN6242061205
- Condition: Chafed
- Location: Rh Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL LATCH COAMING HAS CHAFING WITH 100% MATERIAL LOSS.	REMOVED AND REPLACED RH UPPER TRANSCOWL LATCH COAMING
